# SDR CALA2018011300182

- Difficulty date: January 12, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D534800932070
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR AFT GIRT BAR FITTING, FRAME 68. REMOVED AND REPLACED GIRT BAR FITTING IAW SRM 51-42-11-001, AND 51-44-11-001.
